# SDR HEEA0013849

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 214175299105
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR NEEDS TO BE BENCH CHECKED AND CERTIFIED.  (PER ASB 214ST-97-79)  SERIAL NUMBERS REMOVED ARE 230241 AND 230259.
